Zeros of Padé approximants for some classes of functions

Volume 37 / 1996

Ralitza Kovacheva Banach Center Publications 37 (1996), 243-250 DOI: 10.4064/-37-1-243-250

Abstract

In the present paper, we deal with functions $f(z) := ∑_{n=0}^{∞} a_{n} z^{n}$ whose coefficients satisfy a special smoothness condition. Theorems concerning the asymptotic behaviour as $ → ∞, m - fixed, of the normalized in an appropriate way Padé approximants $π_{n,m}$ are provided. As a consequence, results concerning the limiting distribution of the zeros are deduced.

Authors

  • Ralitza Kovacheva

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image